Cyclic cohomology of crossed products with Z release_ludc77dccfcdhh7uxehc2vqppe

by Ryszard Nest

Published in Journal of Functional Analysis by Elsevier BV.

Volume 80p235-283 (1988)

Archived Files and Locations

application/pdf  1.7 MB
file_4cuyhx5kard3ta7dpqtilwrfhu
web.archive.org (webarchive)
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1988
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-1236
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1fa4cdf6-5e43-4f11-a8de-cf67a302eafb
API URL: JSON